# SDR DHL2005749020

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FOREFLAP DELAMINATED AT UPPER SURFACE IB EDGE.  REMOVED UPPER SURFACE S/S RUBSTRIP AND DELAMINATED UPPER SKIN APPROX 14" BY 4" CUTOUT DAMAGED CORE APPROX 3 1/4" BY 6" FAB`D SEPTUM APPROX 3 1/4" BY 5 3/4" FROM 2024T3 .012 PO 900534 AND REPAIR CORE APPROX 3 1/4" BY 6" FROM DUR-5052-44-3/16-NE PO 286849 VACUUM BAGGED AND BONDED REPAIR CORE AND SEPTUM FAB`D REPLACEMENT RUBSTRIP APPROX 14" BY 3" FROM 301 1/2 HD .016 PO 9002619 REPAIR SKIN APPROX 14" BY 4" AND EXTERNAL DOUBLER APPROX 14 3/4" BY 5 1/2" FROM 2024T3 .016 PO 9002576 VACUUM BAGGED FOR BONDING.  BONDED AND CLEANED TREATED PRIMED AND SEALED REPAIR.  BONDED REPLACEMENT RUBSTRIP  ALL MX ACTIONS ACCOMP IAW B727 SRM 51-40-20, 51-40-23 FIG 1, 57-50-2
